TOLL-FREE PHONE: 1-866-539-5330
TOLL-FREE FAX: 1-866-539-5331

Buy Coricidin Cold & Flu Liquid Gels Online

No prescription is required for this item.
No generic alternative is available at this time.
BRAND LISTING - Coricidin Cold & Flu Liquid Gels (Acetaminophen/Guaifenesin/Dextromethorphan hydrobromide )
Dosage Pack Size & Price Qty
325mg/200mg/10mg

Coricidin Cold & Flu Liquid Gels are a fast acting, cold and flu fighting liquid gel perfect for persons who suffer with high blood pressure. Coricidin Cold & Flu Liquid Gels can be bought online from NorthWestPharmacy.com.

For each liquid-gel:

Active Ingredients: Acetaminophen (325 mg), Pain Reliever/Fever Reducer; Guaifenesin (200 mg), Expectorant.

In-active Ingredients: FD&C Yellow 6, Gelatin, Glycerin, Iron Oxide Black, Lecithin, Medium-Chain Triglycerides, Mica, Polyethylene Glycol, Potassium Aluminum Silicate , Povidone, Propylene Glycol, Purified Water, Shellac, Sodium Hydroxide, Sorbitol Sorbitan Solution, Titanium Dioxide.

The information provided on the NorthWestPharmacy.com website is intended to facilitate awareness about healthcare products and medical conditions generally but it is not a substitute for professional medical attention or advice. You should always speak with a qualified healthcare practitioner before taking any prescription or non-prescription drug.